Alert archive / Kansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 47, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Apr 26, 2016, 7:53 PM CDT for Harper County, Sumner County, Kansas. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 26, 2016, 7:53 PM CDT (00:53 UTC)
- Expired
- Apr 26, 2016, 8:45 PM CDT
- In force
- 52 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Harper County, KS, Sumner County, KS
The radar
The Wichita radar (KICT), 49 km from the middle of the area, began a volume at 00:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 2:12 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 0.9 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2623 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 314 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
464
WUUS53 KICT 270053
SVRICT
KSC077-191-270145-
/O.NEW.KICT.SV.W.0047.160427T0053Z-160427T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
753 PM CDT TUE APR 26 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN HARPER COUNTY IN SOUTH CENTRAL KANSAS...
SUMNER COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 845 PM CDT
* AT 753 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES WEST OF
CALDWELL...MOVING NORTHEAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WELLINGTON...CONWAY SPRINGS...CALDWELL...ARGONIA...MAYFIELD...MILAN...
BLUFF CITY...FREEPORT...RIVERDALE...WELLINGTON AIRPORT AND PERTH.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 21 AND 33.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTH CENTRAL
KANSAS.
LAT...LON 3700 9796 3739 9785 3739 9781 3747 9781
3748 9761 3747 9726 3700 9748
TIME...MOT...LOC 0053Z 209DEG 47KT 3707 9783
HAIL...<.75IN
WIND...60MPH
$$
JAKUB2 follow-up statements
839
WWUS53 KICT 270128
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
828 PM CDT TUE APR 26 2016
KSC077-270137-
/O.CAN.KICT.SV.W.0047.000000T0000Z-160427T0145Z/
HARPER KS-
828 PM CDT TUE APR 26 2016
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HARPER COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTH CENTRAL
KANSAS.
LAT...LON 3747 9781 3748 9761 3747 9726 3706 9746
3715 9771
TIME...MOT...LOC 0127Z 202DEG 34KT 3725 9754
$$
KSC191-270145-
/O.CON.KICT.SV.W.0047.000000T0000Z-160427T0145Z/
SUMNER KS-
828 PM CDT TUE APR 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR WESTERN SUMNER COUNTY...
AT 827 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES WEST OF
WELLINGTON...MOVING NORTH AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
WELLINGTON...CONWAY SPRINGS...MAYFIELD...MILAN...RIVERDALE...WELLINGTON
AIRPORT AND PERTH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTH CENTRAL
KANSAS.
LAT...LON 3747 9781 3748 9761 3747 9726 3706 9746
3715 9771
TIME...MOT...LOC 0127Z 202DEG 34KT 3725 9754
HAIL...<.75IN
WIND...60MPH
$$
KETCHAM904
WWUS53 KICT 270135
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
835 PM CDT TUE APR 26 2016
KSC191-270145-
/O.EXP.KICT.SV.W.0047.000000T0000Z-160427T0145Z/
SUMNER KS-
835 PM CDT TUE APR 26 2016
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN SUMNER COUNTY WILL
EXPIRE AT 845 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
IS STILL POSSIBLE WITH THIS THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTH CENTRAL
KANSAS.
LAT...LON 3747 9781 3748 9761 3747 9726 3706 9746
3715 9771
TIME...MOT...LOC 0133Z 209DEG 47KT 3725 9754
$$
KETCHAMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 7:02 PM CDT, 51 minutes earlier.
Area forecast discussion, Apr 26, 7:02 PM CDT, 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 702 PM CDT TUE APR 26 2016 .SYNOPSIS... ISSUED AT 400 PM CDT TUE APR 26 2016 A CLUSTER OF SVR THUNDERSTORMS DEVELOPED QUICKLY ON SCHEDULE ALONG A DRY LINE THAT EXTENDED FROM JUST S OF KGBD...THRU BETWEEN K8K2 & KP28...THEN SW ACROSS FAR WRN OK TO W TX. A 2ND AREAS OF SVR THUNDERSTORMS WAS IN PROGRESS FROM JUST S OF KMHK...THRU KEMP...TO BURLINGTON. LARGE HAIL HAD BEEN THE PRIMARY SVR MODE...BUT SINCE ABOUT 315 PM A COUPLE OF TORNADOES WERE POSSIBLE OVER SW SUMNER CO. && .SHORT TERM...(THIS EVENING THROUGH FRIDAY NIGHT) ISSUED AT 400 PM CDT TUE APR 26 2016 TONIGHT: NO DOUBT SVR THUNDERSTORMS CAPABLE OF ALL 3 SVR MODES CONTINUE TO DRAW GREATEST ATTENTION. AS AN UPPER-DECK LOW...THAT WAS SITUATED OVER SE WY & NE CO THIS AFTERNOON...REMAINS PARKED OVER THESE AREAS A 2ND UPPER LOW WILL DEVELOP OVER SRN KS. THIS SHOULD PUSH THE DRY LINE PERHAPS AS FAR E AS I-35/I-135 EARLY THIS EVENING. GREATEST SFC-BASED CAPES (4,000-4,500 J/KG) EXTEND IN A WELL-DEFINED S-N ORIENTED AXIS FROM THE NORTH-CENTRAL OK/SOUTH-CENTRAL KS BORDER TO AROUND KSLN. AS SUCH THE GREATEST SVR POTENTIAL WOULD SPREAD N/NE ACROSS THESE AREAS THRU MID-LATE EVENING. WITH THE LOWER-DECK FLOW SLOWLY BACKING...THE 3KM VORTICITY WILL CONTINUE TO INCREASE AS DEEP-LAYER ASCENT CONTINUES TO INCREASE. AS SUCH THE TORNADIC POTENTIAL WOULD LIKEWISE INCREASE WHERE TOR WATCH #108 IS IN EFFECT TILL 10 PM CDT. AS THE INTENSE SFC LOW...CENTERED BETWEEN KSLN & KCNK...LIFTS NNE THE WARM FRONT EXTENDING E FROM THE LOW WOULD LIFT ALMOST DUE N...REACHING I-70 LATE THIS EVE BY WHICH TIME A PACIFIC COLD FRONT WOULD PUSH ESE...APPROACHING THE I-135 CORRIDOR TOWARD DAYBREAK WED. AS SUCH THUNDERSTORMS WOULD SHIFT E & NE OVERNIGHT & BE CONCENTRATED ACROSS SOUTHEAST KS LATE TONIGHT & VERY EARLY WED MORNING. AS SUCH THE PRIMARY SVR MODE WOULD SHIFT TOWARD A DAMAGING WINDS. WED: WITH THE SFC LOW CONTINUING TO LIFT SLOWLY NNE TO ALONG THE IA/ NEBRASKA BORDER THUNDERSTORMS OCCURRING ACROSS SOUTH-CENTRAL & SOUTHEAST KS WOULD END IN A SW-NE MANNER IN THE MORNING WHILE AREAS OF LIGHT RAIN SHOWERS WOULD SPREAD SE AROUND THED DEPARTING SFC LOW INTO CENTRAL KS. WED NIGHT-THU: THERE'LL BE A BRIEF INTERMISSION AS WESTERLY FLOW CONTINUES TO OVER SPREAD THE KS REGION...BUT EARLY THU MORNING...A BROAD SFC HIGH WILL SPREAD E ACROSS THE NRN PLAINS THAT...CONBINED WITH WEAK SFC LOW DEVELOPING OVER THE NM/TX PANHANDLE...WILL INDUCE EASTERLY FLOW ACROSS THE GREAT PLAINS EARLY THU MORNING. THU NIGHT-FRI NIGHT: RAIN & EMBEDDED THUNDERSTORMS QUICKLY RETURN TO THE KS REGION THU NIGHT FOR AS THE SFC LOW LIFTS SLOWLY NE ACROSS THE TX PANHANDLE FRI & FRI NIGHT...RAIN WOULD SPREAD NE ACROSS THE CWA. WITH A NEGATIVELY-TILTED UPPER SHORTWAVE PUSHING ENE ACROSS THE TX/OK PANHANDLES EMBEDDDED THUNDERSTORMS ARE LIKELY TO SPREAD ACROSS THE CWA FRI & FRI NIGHT. SUFFICIENT LIFT WOULD BE INDUCED TO PRODUCE A FEW SVR THUNDERSTORMS. .LONG TERM...(SATURDAY THROUGH TUESDAY) ISSUED AT 400 PM CDT TUE APR 26 2016 UNSETTLED WEATHER CONTINUES OVER THE WEEKEND AS THE VIGOROUS MID TO UPPER TROUGH MOVES OUT OF THE ROCKIES AND INTO THE CENTRAL AND NORTHERN PLAINS. MAINTAINED MID-HIGH POPS THROUGH THE WEEKEND AS A SERIES OF SMALLER SCALE IMPULSES MOVE THROUGH THE MEAN MID/UPPER TROUGH PROGGED TO REMAIN CAMPED ACROSS THE CENTRAL CONUS AREA. THIS WILL ALSO BRING BELOW NORMAL TEMPERATURES TO THE AREA OVER THE WEEKEND AND INTO THE BEGINNING OF NEXT WEEK. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING) ISSUED AT 702 PM CDT TUE APR 26 2016 A LINE OF (+)TSRA...A FEW SVR W/ GR ARND 2.00 INCHES IN DIAMETER... CONT TO MOVE NE AROUND 25KTS. AT ISSUANCE THE LINE XTND'D FROM WRN OK...THRU SC KS TO NE KS...W/ A TSRA CLUSTER OVER XTRM NC KS & SC NEBRASKA. THE (+)TSRA AXIS WL S-L-O-W-L-Y SHIFT E OVERNGT AS A SFC LOW...CENTERED OVER NE KS AT 23Z...LIFTS DUE N ACRS THE NE KS/SE NEBRASKA BORDER. AS THE LOW LIFTS N WRAP-ARND CIGS ~1,500FT WL SPREAD SE ACRS KRSL & KGBD 05Z-07Z W/ CIGS QUICKLY LWR'G INTO IFR COUNTRY. WINDS SUSTAINED ~30KTS W/ GUSTS ~40KTS...ARE LKLY IN & CLOSE TO TSRA. WINDS ACRS CNTRL KS WL QUICKLY SHIFT TO NW-N ~13KTS SUSTAINED LATE TNGT. && .FIRE WEATHER... ISSUED AT 400 PM CDT TUE APR 26 2016 THE WIDESPREAD RAINS & THUNDERSTORMS WILL KEEP THE GRASSLAND FIRE DANGER IN CHECK THE REST OF THE WEEK. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 58 74 48 71 / 80 20 0 0 HUTCHINSON 54 69 44 69 / 80 30 0 0 NEWTON 57 73 46 69 / 90 30 0 0 ELDORADO 59 76 48 71 / 90 20 0 0 WINFIELD-KWLD 58 76 48 73 / 80 20 0 0 RUSSELL 50 66 41 66 / 60 40 0 0 GREAT BEND 50 67 41 67 / 60 40 0 0 SALINA 55 69 45 67 / 90 40 10 0 MCPHERSON 55 69 44 69 / 80 30 0 0 COFFEYVILLE 63 78 52 76 / 90 20 0 0 CHANUTE 62 76 50 73 / 90 20 0 0 IOLA 62 76 50 73 / 100 20 0 0 PARSONS-KPPF 63 77 51 73 / 90 20 0 0 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...EPS SHORT TERM...EPS LONG TERM...EPS AVIATION...EPS FIRE WEATHER...EPS
Hazardous weather outlook, Apr 26, 4:21 PM CDT, 3 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 421 PM CDT TUE APR 26 2016 KSZ032-033-047>053-067>072-082-083-091>096-098>100-272130- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 421 PM CDT TUE APR 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... EAST CENTRAL KANSAS...SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT SEVERE WEATHER IS EXPECTED TO CONTINUE THROUGH MIDNIGHT ACROSS MUCH OF THE AREA. THE THREAT IS PRIMARILY EAST OF A LINE FROM SALINA TO KINGMAN. THE PRIMARY THREAT WILL BE UP TO BASEBALL SIZED HAIL...75 MPH WINDS AND LOCALLY HEAVY RAIN. AN ISOLATED AND BRIEF TORNADO IS POSSIBLE. FLOODING OF LOW LYING AND FLOOD PRONE AREAS IS POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ANOTHER ROUND OF STRONG TO SEVERE STORMS...INCLUDING THE POTENTIAL FOR HEAVY RAIN...IS POSSIBLE LATE IN THE WEEK. PLEASE CHECK LATER FORECASTS AND OUTLOOKS AS DETAILS BECOME AVAILABLE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/ HOWERTON
In the hours before
Local storm report, Apr 26, 7:13 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
713 PM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 PM HAIL SOUTH WICHITA 37.60N 97.31W
04/26/2016 M1.25 INCH SEDGWICK KS AMATEUR RADIO
NEAR HYDRAULIC AND LINCOLN.
&&
ADKLocal storm report, Apr 26, 7:17 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
717 PM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0713 PM HAIL EAST WICHITA 37.68N 97.26W
04/26/2016 E1.00 INCH SEDGWICK KS BROADCAST MEDIA
NEAR CENTRAL AND GREENWICH. COURTESY OF KSN.
&&
ADKLocal storm report, Apr 26, 7:35 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
735 PM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0733 PM FLASH FLOOD CLEARWATER 37.51N 97.50W
04/26/2016 SEDGWICK KS NWS EMPLOYEE
CREEK IN CLEARWATER IS OUT OF ITS BANKS. VEHICLES ARE
BEING MOVED TO HIGHER GROUND.
&&
ADKLocal storm report, Apr 26, 7:38 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
738 PM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM TSTM WND GST 3 WNW AUGUSTA 37.71N 97.03W
04/26/2016 E60 MPH BUTLER KS COUNTY OFFICIAL
&&
METZGERLocal storm report, Apr 26, 7:41 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
741 PM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL 4 N BENTON 37.84N 97.11W
04/26/2016 M1.50 INCH BUTLER KS TRAINED SPOTTER
&&
METZGERLocal storm report, Apr 26, 7:42 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
742 PM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0739 PM FLASH FLOOD SOUTH WICHITA 37.60N 97.31W
04/26/2016 SEDGWICK KS PUBLIC
WATER IS ROUGHLY TWO FEET DEEP AT THE INTERSECTION OF
MERIDIAN AND ESTHNER. CARS ARE STALLED IN WATER. RECEIVED
VIA TWITTER.
&&
ADKThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 7:05 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Harvey, Marion, Sedgwick | 55 min |
| Apr 26, 7:17 PM CDT | Severe Thunderstorm Warning | ICT | Harper | 58 min |
| Apr 26, 7:26 PM CDT | Flash Flood Warning | ICT | Sedgwick | 3 hr |
| Apr 26, 7:39 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Marion | 43 min |
| Apr 26, 7:40 PM CDT | Areal Flood Warning | ICT | Harper | 12 hr |
| Apr 26, 7:49 PM CDT | Areal Flood Warning | ICT | Chase, Marion | 12 hr |
| Apr 26, 8:09 PM CDT | Special Weather Statement | ICT | Greenwood | 36 min |
| Apr 26, 8:19 PM CDT | Special Weather Statement | ICT | McPherson | 41 min |
| Apr 26, 8:36 PM CDT | Special Weather Statement | ICT | Wilson | 39 min |
| Apr 26, 8:54 PM CDT | Special Weather Statement | ICT | Butler | 51 min |
| Apr 26, 9:10 PM CDT | Special Weather Statement | ICT | Allen | 50 min |
| Apr 26, 9:16 PM CDT | Special Weather Statement | ICT | Woodson | 29 min |
| Apr 26, 10:00 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Cowley, Elk, Montgomery, Wilson | 32 min |
| Apr 26, 10:17 PM CDT | Special Weather Statement | ICT | Allen | 28 min |
| Apr 26, 10:25 PM CDT | Special Weather Statement | ICT | Woodson | 50 min |
| Apr 26, 10:28 PM CDT | Special Weather Statement | ICT | Elk, Wilson | 47 min |
| Apr 26, 10:35 PM CDT | Special Weather Statement | ICT | Montgomery | 40 min |
| Apr 26, 10:43 PM CDT | Areal Flood Warning | ICT | Allen, Woodson | 12 hr |
| Apr 26, 10:51 PM CDT | Special Weather Statement | ICT | Allen | 24 min |
| Apr 26, 10:54 PM CDT | Severe Thunderstorm Warning | ICT | Labette, Montgomery, Neosho, Wilson | 51 min |
| Apr 26, 11:28 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Neosho | 27 min |
| Apr 27, 4:46 AM CDT | Special Weather Statement | ICT | Barton | 29 min |
| Apr 27, 7:19 AM CDT | River Flood Warning | ICT | Allen | 29 hr |
| Apr 27, 7:44 AM CDT | River Flood Warning | ICT | Sumner | 19 hr |
| Apr 27, 8:15 AM CDT | River Flood Warning | ICT | Allen, Neosho | 49 hr |
| Apr 27, 8:15 AM CDT | River Flood Warning | ICT | Neosho | 62 hr |
| Apr 27, 8:15 AM CDT | River Flood Warning | ICT | Labette, Neosho | 3 days |
| Apr 27, 8:15 AM CDT | River Flood Warning | ICT | Cherokee, Labette | 4 days |
| Apr 27, 4:46 PM CDT | Areal Flood Warning | ICT | Sumner | 18 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.